Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Renormalization Group Recursion Formulas and Flows of 2D O(N) Spin Models
Автор: Ito K.R.
Journal of Statistical Physics, Vol. 107, Nos. 3/4, May 2002. p. 821-856.
Renormalization group recursion formulas for classical O(N) spin models in two dimensions are obtained. The main part of the recursion formulas is solved and yields the flows which are very close to those of the hierarchical model approximations of Dyson–Wilson type. Spontaneous mass generations also take place under our approximation.